|hiv and diabetes
May 2, 2007
how does hiv affect an individual with diabetes
| Response from Dr. Henry
Some drugs used for treatment of HIV can aggravate diabetes. I have numerous diabetic HIV+ persons who generally seem to be doing OK with both of their challenging conditions. For the most part HIV does not have a major impact on management of dibetes other than the fact that some HIV drugs may aggravate the diabetes so adjustment in treatment need to be made. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Red Eyes After Vaginal Sex Condom Broke Worried I Have HIV
- Red Spots After Receptive Anal Sex With Condom Does It Mean I Have HIV
- Sore On Mouth After Erotic Massage Worried I Have HIV
- Swollen Lymph Glands After Touching Penis Worried I Have HIV
- Tingling In Fingers After Topping Without Condom Does It Mean I Have HIV
- Balanitis Symptoms
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.